MathSciNet Relay Station
MathSciNet bibliographic data
MR683074 (84f:22002) 22A05
Eberhardt, V.; Schwanengel, U. $({\bf Q}/{\bf Z})\sp{{\bf N}}$ est un groupe topologique minimal. (French) [$({\bf Q}/{\bf Z})\sp{{\bf N}}$ is a minimal topological group] Rev. Roumaine Math. Pures Appl. 27 (1982), no. 9, 957–964.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement